# SDR DALA1316910699

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 47,708 hours, 18,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 714 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN, BS 714, SIX INCHES ABOVE STR 26L.   REMOVED DAMAGE BY DRILLING HOLE FOR FASTENER IAW SRM 53-00-01.  INSTALLED TEMP FASTENER IAW SRM 53-00-01.
